Alert archive / Colorado / Flash Flood Warnings in 2023

Flash Flood Warning 19, NWS Pueblo, CO

June 12, 2023El Paso County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jun 12, 2023, 12:33 AM MDT for El Paso County, Colorado. It was in force for 5 hr. 18 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2023, 12:33 AM MDT (06:33 UTC)
Expired
Jun 12, 2023, 5:30 AM MDT
In force
5 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 63 km from the middle of the area, began a volume at 06:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 1:04 AM MDTFLASH FLOOD4 Nw Security, COWater rescues reported at B Street in Colorado Springs.
Jun 12, 1:04 AM MDTFLASH FLOOD4 Nw Security, COWater rescues reported at B Street in Colorado Springs.
Jun 12, 1:05 AM MDTFLASH FLOOD1 Nnw Peterson Afb, COWater rescue reported on Hathaway Drive in Colorado Springs.
Jun 12, 1:05 AM MDTFLASH FLOOD1 Nnw Peterson Afb, COWater rescue reported on Hathaway Drive in Colorado Springs.
Jun 12, 1:07 AM MDTFLASH FLOOD1 Nnw Peterson Afb, COWater rescued reported at Galley and Valley Drive in Colorado Springs.
Jun 12, 1:07 AM MDTFLASH FLOOD1 Nnw Peterson Afb, COWater rescued reported at Galley and Valley Drive in Colorado Springs.
Jun 12, 1:53 AM MDTFLASH FLOOD1 N Peterson Afb, CO3 feet of flowing water on roadway.
Jun 12, 1:53 AM MDTFLASH FLOOD1 N Peterson Afb, CO3 feet of flowing water on roadway.
Jun 12, 1:54 AM MDTRAIN 1.641 Se Peterson Afb, COASOS station KCOS Colorado Springs Airport. 6 hour precipitation total.
Jun 12, 1:54 AM MDTRAIN 1.641 Se Peterson Afb, COASOS station KCOS Colorado Springs Airport. 6 hour precipitation total.
Jun 12, 2:34 AM MDTRAIN 1.868 Ssw Colorado Springs, COMesonet station AV015 Colorado Springs. 6 hour precipitation total.
Jun 12, 2:34 AM MDTRAIN 1.868 Ssw Colorado Springs, COMesonet station AV015 Colorado Springs. 6 hour precipitation total.
Jun 12, 2:35 AM MDTRAIN 1.726 Ssw Colorado Springs, COMesonet station AU923 Colorado Springs. 6 hour precipitation total.
Jun 12, 2:35 AM MDTRAIN 1.726 Ssw Colorado Springs, COMesonet station AU923 Colorado Springs. 6 hour precipitation total.
Jun 12, 2:36 AM MDTRAIN 2.082 N Security, COMesonet station FW9568 Colorado Springs. 6 hour precipitation total.
Jun 12, 2:36 AM MDTRAIN 2.082 N Security, COMesonet station FW9568 Colorado Springs. 6 hour precipitation total.
Jun 12, 2:45 AM MDTRAIN 1.746 Ssw Colorado Springs, COAWOS station KCWN Cheyenne Mtn Air Stn. 6 hour precipitation total.
Jun 12, 2:45 AM MDTRAIN 1.746 Ssw Colorado Springs, COAWOS station KCWN Cheyenne Mtn Air Stn. 6 hour precipitation total.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 6.6 hours before the alert went out and 323 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2023-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2023-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
3676 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

946 
WGUS55 KPUB 120633
FFWPUB
COC041-121130-
/O.NEW.KPUB.FF.W.0019.230612T0633Z-230612T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
1233 AM MDT Mon Jun 12 2023

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Southwestern El Paso County in east central Colorado...

* Until 530 AM MDT.

* At 1233 AM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Colorado Springs, Fountain, Security, Stratmoor, Fort Carson, 
  Security-Widefield, Peterson AFB and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3871 10493 3892 10474 3882 10457 3861 10480

FLASH FLOOD...RADAR INDICATED

$$

Rodriguez
3 follow-up statements
639 
WGUS75 KPUB 120717
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
117 AM MDT Mon Jun 12 2023

COC041-121130-
/O.CON.KPUB.FF.W.0019.000000T0000Z-230612T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
117 AM MDT Mon Jun 12 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM MDT EARLY THIS 
MORNING FOR SOUTHWESTERN EL PASO COUNTY...

At 117 AM MDT, Local law enforcement reported multiple water rescues 
ongoing at this time, particularly at B Street with another water 
rescue occurring on Hathaway Drive in Colorado Springs. 
Additionally, multiple roadways are being reported at this time. 
Thunderstorms producing heavy rain contnue across the warned area. 
Between 1 and 2.5 inches of rain have fallen. Additional rainfall 
amounts of 0.5 to 1 inch are possible in the warned area. Flash 
flooding is already occurring.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Colorado Springs, Fountain, Security, Stratmoor, Fort Carson, 
  Security-Widefield, Peterson AFB and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3871 10493 3892 10474 3882 10457 3861 10480

FLASH FLOOD...OBSERVED

$$

Rodriguez
084 
WGUS75 KPUB 120903
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
303 AM MDT Mon Jun 12 2023

COC041-121130-
/O.CON.KPUB.FF.W.0019.000000T0000Z-230612T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
303 AM MDT Mon Jun 12 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM MDT EARLY THIS 
MORNING FOR SOUTHWESTERN EL PASO COUNTY...

At 303 AM MDT, Local law enforcement reported multiple water rescues 
across the warned area, particularly at B Street with another water 
rescue occurring on Hathaway Drive in Colorado Springs. 
Additionally, multiple flooded roadways have been reported, with 
three feet of flowing water reported at Peterson and Galley Roads in 
Colorado Springs. Thunderstorms producing heavy rain have exited the 
warned area at this time. Between 1 and 2.5 inches of rain have 
fallen.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Colorado Springs, Fountain, Security, Stratmoor, Fort Carson, 
  Security-Widefield, Peterson AFB and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3871 10493 3892 10474 3882 10457 3861 10480

FLASH FLOOD...OBSERVED

$$

Rodriguez
286 
WGUS75 KPUB 121126
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
526 AM MDT Mon Jun 12 2023

COC041-121136-
/O.EXP.KPUB.FF.W.0019.000000T0000Z-230612T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
526 AM MDT Mon Jun 12 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 530 AM MDT EARLY THIS MORNING 
FOR SOUTHWESTERN EL PASO COUNTY...

The heavy rain has ended for much of the warned area, however, 
thunderstorms with heavy rainfall continue from the Security area 
and to the northeast. New flash flooding is likely across this area, 
and a new Flash Flood Warning is now in effect. Please continue to 
heed remaining road closures.

A Flood Watch remains in effect until 1200 AM MDT Tuesday for 
portions of central Colorado and east central Colorado.

LAT...LON 3871 10493 3892 10474 3882 10457 3861 10480

$$

Rodriguez

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 11:43 PM MDT, 50 minutes earlier.

Area forecast discussion, Jun 11, 11:43 PM MDT, 50 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1143 PM MDT Sun Jun 11 2023

.UPDATE...
Issued at 839 PM MDT Sun Jun 11 2023

Current plan is to let severe thunderstorm watch 267 expire on
schedule at 9 pm. Discussed with SPC the potential for a new
watch including extreme southern portions of the southeast plains,
but at this point, appears supercell risk will stay mainly south
of the CO/NM and CO/OK borders, so new svr watch will stay in
NM/OK/TX overnight. Will keep Flash Flood Watch going for at least
a few more hours in El Paso/Teller Counties, as HRRR and various
other CAMs continue to generate waves of convection moving
northward through the area overnight, though heaviest rain has so
far stayed mainly north of the Palmer Divide.

&&

.SHORT TERM...(This evening through Monday)
Issued at 250 PM MDT Sun Jun 11 2023

Key messages

1) Severe storms continue this evening.
2) Threat for heavy rain especially El Paso County this evening.
3) Continued heavy rain and severe threat Monday.

.Currently...Stratocumulus deck has over portions of the eastern
plains has complicated the forecast. Severe storms are currently
occuring over Las Animas County south of the cloud deck. Further
to the north, the stratocumulus deck has help limit the daytime
heating while further north the cloud deck has been thinner near
the Palmer Divide. Some severe storms are developing just north
of El Paso County.

.Tonight...Tricky forecast for severe weather. Severe storms will
continue over the southern portions of the plains in the clearer
area. As shortwave approaches, there are signs for the potential
of a severe storm near the crest of the Palmer Divide and
northward where there has been less cloud cover. Cloud over will
limit the development of convection into the early evening in the
region in between. However, there is plenty of shear so if a storm
could get going, it can become severe. The threat transitions
later in the evening to heavy rain. Flow on the plains becomes
more southeasterly which orographically favors heavy rain over El
Paso County and the eastern parts of Teller County. High
resolution models show a band of showers and thunderstorms
developing later in the evening over the I25 corridor and moving
eastward, which the heaviest rain over northern El Paso County.

.Monday...Similar pattern to today with another disturbance
moving over the area during the afternoon and abundant low level
moisture from the eastern mountains and eastward. Model fields
suggest less instability than today, but still enough instability
for a SPC marginal outlook. WPC Day 2 heavy rain guidance has a
slight risk for much of the eastern plains. Subtle features will
determine the location of storms and heavy rain. Consensus from
the high resolution guidance suggests the greatest threat will be
along and north of US 50, expanding southward closer to the
Kansas border. Elsewhere, drier mid level air over the Continental
Divide region and high valleys will tend to limit rainfall with
any storms.

.LONG TERM...(Monday night through Sunday)
Issued at 250 PM MDT Sun Jun 11 2023

.Tuesday...Upper trough meanders around eastern Colorado during
the day. With low level moisture continuing on the plains,
anticipate another day with showers and thunderstorms. Tough to
be very specific with a weak system slowly moving over the
region. Current guidance suggest the higher QPF will be over the
northern portions of the CWA.

.Wednesday through Sunday...The weather pattern changes with he
operational models and ensemble means showing a trough moving
across the northern Rockies with westerly flow developing. With
the tendency for a lee trough to develop, ensemble means show
precipitable water decreasing, especially from the eastern
mountains and eastward, resulting in a drier weather pattern.
--PGW--

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1143 PM MDT Sun Jun 11 2023

PUB AMD NOT SKED due to surface observations not available until 12Z.

MVFR and IFR conditions are expected at COS and PUB through 15Z with
scattered showers and thunderstorms continuing through the overnight
hours, along with moist east to southeast upslope flow leading to
IFR stratus at the terminals. MVFR to low VFR cigs remain in place
through the late morning with another round of scattered showers
and thunderstorms at the terminals through the afternoon and early
evening. Storms could be strong, producing heavy rain and hail.

VFR conditions expected at ALS over the next 24 hours, with a few
showers moving across the area through the overnight hours. Breezy
southwest winds develop at the terminal by 20z.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 3 AM MDT Monday for COZ081-082-084-085.

&&

UPDATE...PETERSEN
SHORT TERM...PGW
LONG TERM...PGW
AVIATION...MW
Hazardous weather outlook, Jun 11, 9:11 PM MDT, 3 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
911 PM MDT Sun Jun 11 2023

COZ058>089-093>099-130315-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
911 PM MDT Sun Jun 11 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Tonight

Scattered thunderstorms will continue across the area overnight,
with the greatest chance for storms over the eastern mountains and
southeast plains. Lightning, gusty winds up to 45 mph and small
hail will be possible with storms overnight.

Heavy rainfall will also be possible with any thunderstorm
overnight, especially in the Pikes Peak region, with a risk for
flash flooding in El Paso and Teller counties as storms move
across areas which have seen heavy rain earlier on Sunday.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong to severe storms will be possible during the afternoon and
evening, both Monday and Tuesday. Areas along the Eastern
Mountains, Palmer Divide and Interstate 25 corridor will be
favored areas for strong to severe storms. Wind gusts in excess of
50 mph, hail to 1 inch in diameter and locally heavy rainfall will
be the main storm risks. Flash flooding will be possible on area
burn scars along with areas that have seen recent heavy rainfall.

A few thunderstorms may be possible over the Central Mountains
Wednesday through Friday. Lightning, pea size hail and brief heavy
downpours may be possible.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

10/10

In the hours before

Special weather statement, Jun 11, 8:11 PM MDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
811 PM MDT Sun Jun 11 2023

COZ076-077-083-120245-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County  Above 8500Ft CO-
811 PM MDT Sun Jun 11 2023

...A strong thunderstorm will impact portions of northwestern Fremont
County through 845 PM MDT...

At 811 PM MDT, Doppler radar was tracking a strong thunderstorm over
Waugh Mountain, or 19 miles northeast of Decker Burn Scar, moving
northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph, nickel size hail and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern
Fremont County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding.

&&

LAT...LON 3867 10533 3851 10570 3859 10580 3869 10571
      3870 10536
TIME...MOT...LOC 0211Z 231DEG 22KT 3860 10570

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

mw
Special weather statement, Jun 12, 12:20 AM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1220 AM MDT Mon Jun 12 2023

COZ081-084-085-120700-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1220 AM MDT Mon Jun 12 2023

...A strong thunderstorm producing torrential rainfall will impact
portions of central El Paso County through 100 AM MDT...

At 1220 AM MDT, Doppler radar was tracking a strong thunderstorm over
Security, or near Colorado Springs, moving northeast at 20 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Colorado Springs, Fountain, Stratmoor, Schriever AFB, Fort Carson,
Security, Peterson AFB, Security-Widefield, Falcon and Cimarron
Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3867 10476 3878 10488 3900 10464 3879 10443
TIME...MOT...LOC 0620Z 234DEG 19KT 3876 10474

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Rodriguez

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:26 PM MDTSevere Thunderstorm WarningPUBTeller34 min
Jun 11, 8:11 PM MDTSpecial Weather StatementPUBFremont34 min
Jun 12, 12:20 AM MDTSpecial Weather StatementPUBEl Paso40 min
Jun 12, 1:07 AM MDTSpecial Weather StatementPUBEl Paso38 min
Jun 12, 1:46 AM MDTSpecial Weather StatementPUBEl Paso29 min
Jun 12, 2:18 AM MDTSpecial Weather StatementPUBEl Paso57 min
Jun 12, 4:37 AM MDTRiver Flood WarningPUBEl Paso2 hr
Jun 12, 5:22 AM MDTFlash Flood WarningPUBEl Paso2 hr
Jun 12, 5:22 AM MDTSpecial Weather StatementPUBEl Paso38 min
Jun 12, 6:24 AM MDTSpecial Weather StatementPUBLas Animas36 min
Jun 12, 7:01 AM MDTRiver Flood WarningPUBPueblo71 hr
Jun 12, 7:08 AM MDTSpecial Weather StatementPUBHuerfano37 min
Jun 12, 7:35 AM MDTSpecial Weather StatementPUBLas Animas25 min
Jun 12, 7:42 AM MDTSpecial Weather StatementPUBPueblo33 min
Jun 12, 8:03 AM MDTSevere Thunderstorm WarningPUBPueblo27 min
Jun 12, 8:24 AM MDTSpecial Weather StatementPUBCrowley36 min
Jun 12, 8:28 AM MDTSpecial Weather StatementPUBEl Paso32 min
Jun 12, 9:02 AM MDTSpecial Weather StatementPUBEl Paso28 min
Jun 12, 9:15 AM MDTSpecial Weather StatementPUBChaffee30 min
Jun 12, 9:41 AM MDTSpecial Weather StatementPUBChaffee34 min
Jun 12, 10:43 AM MDTSpecial Weather StatementPUBFremont32 min
Jun 12, 10:58 AM MDTFlash Flood WarningPUBEl Paso3 hr
Jun 12, 11:07 AM MDTSpecial Weather StatementPUBAlamosa38 min
Jun 12, 11:12 AM MDTSpecial Weather StatementPUBFremont33 min
Jun 12, 11:44 AM MDTSpecial Weather StatementPUBEl Paso31 min
Jun 12, 11:46 AM MDTSpecial Weather StatementPUBFremont29 min
Jun 12, 11:56 AM MDTRiver Flood WarningPUBEl Paso20 hr
Jun 12, 12:10 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont50 min
Jun 12, 12:11 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jun 12, 12:13 PM MDTSpecial Weather StatementPUBEl Paso47 min
Jun 12, 12:19 PM MDTSpecial Weather StatementPUBHuerfano26 min
Jun 12, 12:37 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBFremont, Pueblo23 min
Jun 12, 12:45 PM MDTSevere Thunderstorm WarningPUBEl Paso45 min
Jun 12, 12:49 PM MDTFlash Flood WarningPUBFremont54 min
Jun 12, 12:54 PM MDTSpecial Weather StatementPUBEl Paso51 min
Jun 12, 12:56 PM MDTSpecial Weather StatementPUBPueblo49 min
Jun 12, 12:58 PM MDTSevere Thunderstorm WarningPUBCuster, El Paso, Fremont, Pueblo62 min
Jun 12, 1:02 PM MDTSpecial Weather StatementPUBLas Animas43 min
Jun 12, 1:14 PM MDTSevere Thunderstorm WarningPUBEl Paso49 min
Jun 12, 1:17 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso, Teller3 hr
Jun 12, 1:28 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jun 12, 1:28 PM MDTTornado WarningPUBEl Paso32 min
Jun 12, 1:28 PM MDTTornado WarningPUBEl Paso32 min
Jun 12, 1:48 PM MDTFlash Flood WarningPUBFremont, Pueblo3 hr
Jun 12, 1:52 PM MDTTornado WarningPUBEl Paso, Pueblo38 min
Jun 12, 1:55 PM MDTSevere Thunderstorm WarningPUBEl Paso65 min
Jun 12, 1:59 PM MDTSevere Thunderstorm WarningPUBPueblo61 min
Jun 12, 2:14 PM MDTTornado WarningPUBEl Paso31 min
Jun 12, 2:20 PM MDTSpecial Weather StatementPUBCrowley40 min
Jun 12, 2:27 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo33 min
Jun 12, 2:50 PM MDTSevere Thunderstorm WarningPUBCrowley, Huerfano, Kiowa, Las Animas, Otero, Pueblo55 min
Jun 12, 3:01 PM MDTSpecial Weather StatementPUBKiowa59 min
Jun 12, 3:39 PM MDTSpecial Weather StatementPUBKiowa66 min
Jun 12, 3:43 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo32 min
Jun 12, 4:25 PM MDTAreal Flood WarningPUBEl Paso6 hr
Jun 12, 4:30 PM MDTSpecial Weather StatementPUBPueblo60 min
Jun 12, 4:45 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers45 min
Jun 12, 5:13 PM MDTSpecial Weather StatementPUBOtero47 min
Jun 12, 5:29 PM MDTSpecial Weather StatementPUBKiowa61 min
Jun 12, 5:40 PM MDTSpecial Weather StatementPUBLas Animas50 min

Nearby

Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.